# SDR F3LA2024092300135

- Difficulty date: September 19, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N704FR
- Make and model: Airbus A321-211
- Aircraft serial: 06845
- Aircraft time: 29,169 hours, 12,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEFECT WAS DISCOVERED DURING A OVERNIGHT HEAVY SERVICE CHECK.  LP437626 ITEM 1: L1 DOOR SLIDE NEEDS REPLACING DUE TO FAILED EPSU TEST.   DUE TO EPSU FAILURE, REMOVED AND REPLACED L1 DOOR SLIDE AS DOCUMENTED ON NR 133889. EPSU TEST GOOD. A/C OK FOR SERVICE REF AMM 25-62-48-000-804-A AND 25-62-44-400-803-A.
